Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 34694, 5 pages

On p.p.-rings which are reduced

1Department of Mathematics, Jiangxi Normal University, Nanchang, Jiangxi 330027, China
2Faculty of Science, The Chinese University of Hong Kong, Shatin, Hong Kong

Received 16 March 2006; Accepted 19 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaojiang Guo and K. P. Shum, “On p.p.-rings which are reduced,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 34694, 5 pages, 2006. doi:10.1155/IJMMS/2006/34694